A note on Dedekind’s arithmetical function

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 22, 2016, Number 1, Pages 5—7
Download full paper: PDF, 140 Kb

Details

Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania

Abstract

We point out that an inequality published recently in [1] is a particular case of a general result from [4]. By another method, a refinement is offered, too. Related inequalities are also proved.

Keywords

  • Arithmetic functions
  • Inequalities

AMS Classification

  • 11A25

References

  1. Mortici, C. (2014) An equation involving Dedekind’s arithmetical function, Notes on Number Theory and Discrete Mathematics, 20(4), 37–39.
  2. Sándor, J. (1988) On Dedekind’s arithmetical function, Seminarul de Teoria Structurilor,Univ. Timisoara, 51, 1–15.
  3. Sándor, J. (2005) On the composition of some arithmetic functions II., JIPAM, 6(3), Art. 73.
  4. Sándor, J. (2011) Inequalities for multiplicative arithmetic functions, Octogon Math. Mag.,19(2), 365–374. Available online: http://arxiv.org/abs/1105.0292.

Related papers

Cite this paper

APA

Sándor, J. (2016). A note on Dedekind’s arithmetical function. Notes on Number Theory and Discrete Mathematics, 22(1), 5-7.

Chicago

Sándor, József. “A Note on Dedekind’s Arithmetical Function.” Notes on Number Theory and Discrete Mathematics 22, no. 1 (2016): 5-7.

MLA

Sándor, József. “A Note on Dedekind’s Arithmetical Function.” Notes on Number Theory and Discrete Mathematics 22.1 (2016):5-7. Print.

Comments are closed.